Research Papers

All of my papers also available on arXiv.org.


9. Kıral, E.M., Petrow, I., Young, M.P.: Oscillatory integrals with uniformity in parameters.
Submitted. On ArXiv.

8. Petrow, I., Young, M.P.: A generalized cubic moment and the Petersson formula for newforms.
Submitted. On ArXiv.

7. Brooks E.H., Petrow, I.: Counting Automorphic Forms on Norm One Tori.
Submitted. On ArXiv.

6. Kaplan N., Petrow, I.: Elliptic curves over a finite field and the trace formula.
Proc. London Math Soc., to appear. Early View.

5. Kaplan N., Petrow, I.: Traces of Hecke operators and refined weight enumerators of Reed-Solomon codes.
Transactions of the AMS, to appear. Early View.

4. Petrow, I.: A Twisted Motohashi Formula and Weyl-Subconvexity for L-functions of Weight Two Cusp Forms.
Mathematische Annalen. 363 no. 1-2 pp. 175-216. (2015).

3. Altuğ, S.A., Bettin, S., Petrow, I., Rishikesh, R., Whitehead, I.: A Recursion Formula for Moments of Random Matrix Polynomials.
The Quarterly Journal of Mathematics. 65(4), pp. 1111-1125 (2014).

2. Petrow, I.: Moments of L'(1/2) in the Family of Quadratic Twists.
Int. Math. Res. Not. IMRN. 2014(6), pp. 1576-1612 (2014).

1. Petrow, I.: Transition Mean Values of Shifted Convolution Sums.
Journal of Number Theory. 133(10), pp. 3264-3282 (2013).

0. Petrow, I.: Moments of automorphic L-functions and related problems.
PhD Thesis. Available from Stanford Libraries(2013).